# SDR DALA1239660679

- Difficulty date: May 21, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 63,584 hours, 28,776 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1550 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE ON FUSELAGE SKIN AT STA 1550 TO 1570 BETWEEN S24R AND S25R.   COMPLIED WITH ERA 504277-14 REV ORIGINAL.
